# SDR USAA051324

- Difficulty date: November 2, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clip
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK STRUCTURE IB SIDE, AFT END.   FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-10-02   DEFECT SIZE: 1 INCH.
